Makale
Tam Makale
Uluslararası
2008
On Common Fixed Point of Nonself Nonexpansive Mappings for Multistep Iteration in Banach Spaces
Thai Journal of Mathematics
Cilt 6 · ss. 343–349 · 01.01.2008
Özet
Suppose that E be a uniformly convex Banach space, let K be a nonempty closed convex subset of E with P as a nonexpansive retraction. Let T : K -> E be a given nonself mapping. The modified multistep iterative scheme {x(n)} is defined by (1.10). We establish the weak convergence of a sequence of a modified multistep iteration of an nonself I-nonexpansive map in a Banach space which satisfies Opial's condition.
Atıf için künye
KIZILTUNÇ, H., & Yıldırım, İ. (2008). On Common Fixed Point of Nonself Nonexpansive Mappings for Multistep Iteration in Banach Spaces. Thai Journal of Mathematics, 6, 343–349.
BibTeX
@article{kiziltunc2008-72772,
author = {KIZILTUNÇ, Hükmi and Yıldırım, İsa},
title = {On Common Fixed Point of Nonself Nonexpansive Mappings for Multistep Iteration in Banach Spaces},
journal = {Thai Journal of Mathematics},
year = {2008},
volume = {6},
pages = {343--349},
issn = {1686-0209},
url = {https://akademik.atauni.edu.tr/yayinlar/72772-on-common-fixed-point-of-nonself-nonexpansive-mappings-for-multistep-iteration}
}